# SDR IPXA09557204

- Difficulty date: August 16, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Frame
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 APU INLET CUTOUT IS CORRODED AROUND NUT PLATES, AT FWD AND AFT FRAMES.  REPAIRED PER EA 09-4246.
